What Are the Side Effect of Augmentin On My Baby

0 votes
my 9 month old baby has been given augmentin syrup. it was given to him to be taken for seven days.  4 days afterwards i have noticed some rashes on his tighs. is it a side effect of the drug
asked Nov 2, 2010 by anonymous
edited Nov 2, 2010 by administrator

1 Answer

0 votes
Augmentin is a strong drug used to treat many different infections caused by bacteria, such as sinusitis, pneumonia, ear infections, bronchitis, urinary tract infections, and infections of the skin by killing the bacteria in your body.

Your baby has been prescribed to take the medicine because he/she needs it to be treated.  However, for some patients, Augmentin has side effects on them.  One of the symptoms are the development of rashes.  

You should visit your doctor as soon as possible to check if these rashes are indeed brought by the medicine.  If it is, your doctor must advise you to discontinue the use of Augmentin and prescribe you with another drug.

Hope your baby will get better soon.
answered Nov 2, 2010 by pb1026 Power User (276 points)

Related questions

0 votes
0 answers
47 views asked Mar 7, 2010 by anonymous
0 votes
1 answer
115 views asked Feb 6, 2013 by anonymous
0 votes
1 answer
0 votes
1 answer
0 votes
0 answers
0 votes
1 answer
57 views asked Apr 13, 2010 by anonymous
...